MathSciNet Relay Station
MathSciNet bibliographic data
MR171941 32.32 (53.66)
Gindikin, S. G. Analysis in homogeneous domains. (Russian) Uspehi Mat. Nauk 19 1964 no. 4 (118), 3–92.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement